# SDR 9JLA2021041626675

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N81NT
- Make and model: Cessna 680CE
- Aircraft serial: 6800305
- Aircraft time: 3,579 hours, 2,471 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT UPON APPLYING BRAKES AFTER LANDING THE LEFT BRAKE WAS MAKING LOUD GRINDING SOUNDS AND TRIGGERED THE ANTI-SKID ANNUNCIATOR ON THE LEFT SIDE. THEY REPORTED THAT THIS ONLY HAPPENED AT HIGH SPEED AND CANT FEEL OR HEAR IT ON TAXI. THE MAINTENANCE VENDOR REMOVED THE NO2 MAIN LANDING GEAR BRAKE ASSEMBLY P/N 2-1675-1 S/N 1281 AND INSTALLED AN OVERHAULED BRAKE ASSY. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
